In this article, we would like to present a newly fuzzy contraction mapping and using it we would like to prove a fixed point theorem. In fact, we transfer this contraction mapping, first defined in metric spaces [15], and then transferred to fuzzy metric spaces [9] with modification, to extended fuzzy metric spaces [6]. And so we prove some fixed point theorems [9] existing in the literature in the new spaces [6].
Gregori,V., Sapena, A., 2002. On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125, 245-252.
Huang, H., Caric, B., Dosenovic, T., Rakic, D. and Brdar, M., 2021.Fixed point theorems in fuzzy metric spaces via fuzzy F-contraction, Mathematics Journal, 9, 641.10
Kramosil, I., Michalek, J., 1975. Fuzzy metrics and statistical metric spaces, Kybernetika, 11, 336-344.
Mihet, D., 2008. Fuzzy ψ- contractive mappings in non-Archimedean fuzzy metric space, Fuzzy Sets and Systems, 159, 739-744. 10.
Mihet, D., 2014. A note on fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Set. Syst., 251, 83-91,16.
Samet, B. Vetro, C. Vetro, P., 2012. Fixed point theorems for α-ψ contractive type mappings, Nonlinear Analysis Theory, Methods and Applications, 75, 2154-2165.
Schwizer, B., Sklar, A., 1960. Statistical metric spaces, Pacific Journal of Mathematics 10, 315-367.
Wardowski, D., 2012. Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2012, 94.
Gregori,V., Sapena, A., 2002. On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125, 245-252.
Huang, H., Caric, B., Dosenovic, T., Rakic, D. and Brdar, M., 2021.Fixed point theorems in fuzzy metric spaces via fuzzy F-contraction, Mathematics Journal, 9, 641.10
Kramosil, I., Michalek, J., 1975. Fuzzy metrics and statistical metric spaces, Kybernetika, 11, 336-344.
Mihet, D., 2008. Fuzzy ψ- contractive mappings in non-Archimedean fuzzy metric space, Fuzzy Sets and Systems, 159, 739-744. 10.
Mihet, D., 2014. A note on fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Set. Syst., 251, 83-91,16.
Samet, B. Vetro, C. Vetro, P., 2012. Fixed point theorems for α-ψ contractive type mappings, Nonlinear Analysis Theory, Methods and Applications, 75, 2154-2165.
Schwizer, B., Sklar, A., 1960. Statistical metric spaces, Pacific Journal of Mathematics 10, 315-367.
Wardowski, D., 2012. Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 2012, 94.
Şenocak, M., & Güner, E. (2023). Some Fixed Point Theorems in Extended Fuzzy Metric Spaces. Erzincan University Journal of Science and Technology, 16(1), 67-75. https://doi.org/10.18185/erzifbed.1146294